# SDR CA991104004

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601505197
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE INDICATION ON EICAS AND ENGINE OIL AURAL MESSAGE ANNUNCIATED.  TRANSDUCER FAILED.
